# SDR DLM11971416

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Engine: Pwa PW4460
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bolts
- Condition: Loose
- Location: Nr 3 Engine
- Part time: 23,546 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL350 HAD SMOKE IN CABIN DIVERTED TO BOI.  FOUND 3-2 NRMP 270001088 LEAKING AT MOUNTING BOLTS.  RETORQUED BOLT AND LEAK STOPPED.
